MathSciNet Relay Station
MathSciNet bibliographic data
MR1056559 (91e:53048) 53C23
Nikolaev, I. G. Bounded curvature closure of the set of compact Riemannian manifolds. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 1, 171–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement